C.R. BARD, INC. (BASD) -3006260740 POWERPORT SLIM TI W 6FR CHRONOFLEX WO SP, INTER. KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
1716001 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562); Stretched (1601); Deformation Due to Compressive Stress (2889); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to a port placement procedure, tip of the device allegedly came apart.There was no patient contact.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiration date: 07/2025) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that prior to a port placement procedure, when the physician went to adjust and straighten the guidewire, the tip of the device allegedly came apart in the physician's hand.There was no patient contact.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one j-tip guidewire with a loaded guidewire straightener was returned for evaluation.Functional, gross visual, tactile and dimensional, microscopic visual evaluations was performed.The distal portion of the guidewire was noted to be stretched; no uncoiling was observed throughout the guidewire.The core wires appeared to be detached from the distal tip of the guidewire and separated.Deformation was noted on proximal end of guidewire.Therefore, based on investigation identified fracture, stretched, material separation and deformation issues can be confirmed.However, the investigation is unconfirmed for the reported detachment issue as no objective evidence was provided.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: b5, d4 (expiration date: 07/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.